Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finitely graded local cohomology and the depths of graded algebras


Author: Thomas Marley
Journal: Proc. Amer. Math. Soc. 123 (1995), 3601-3607
MSC: Primary 13A30; Secondary 13C15, 13D45
MathSciNet review: 1283558
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The term "finitely graded" is introduced here to refer to graded modules which are nonzero in only finitely many graded pieces. We consider the question of when the local cohomology modules of a graded module are finitely graded. Using a theorem of Faltings concerning the annihilation of local cohomology, we obtain some partial answers to this question. These results are then used to compare the depths of the Rees algebra and the associated graded ring of an ideal in a local ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A30, 13C15, 13D45

Retrieve articles in all journals with MSC: 13A30, 13C15, 13D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1283558-0
PII: S 0002-9939(1995)1283558-0
Keywords: Local cohomology, Rees algebra, associated graded ring
Article copyright: © Copyright 1995 American Mathematical Society